Measures of Entropy and Their Equivalence
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 5 Issue 2, February 2016

Measures of Entropy and Their Equivalence

H. R. Trivedi

With the emergence of new measures of entropy there is a need to find relation between entropies.The present paperdeals with the equivalence of Kapur's[4] and Behra's[1] measure using three different methods

Keywords: Measures of Entropy, Variance, Measure of uncertainty, proof of eqivalence

Edition: Volume 5 Issue 2, February 2016

Pages: 1141 - 1142

Share this Article

How to Cite this Article?

H. R. Trivedi, "Measures of Entropy and Their Equivalence", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV161156, Volume 5 Issue 2, February 2016, 1141 - 1142

68 PDF Views | 55 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Variance'

Research Paper, Mathematics, Philippines, Volume 6 Issue 7, July 2017

Pages: 714 - 722

Classifying Student's Engagement in Computer Games using Linear Discriminant Analysis

Kennet G. Cuarteros, Rose May L. Puerte

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 2, February 2016

Pages: 1141 - 1142

Measures of Entropy and Their Equivalence

H. R. Trivedi

Share this Article

Research Paper, Mathematics, Iraq, Volume 3 Issue 12, December 2014

Pages: 542 - 554

A New Model of Genetic Algorithm Using a Bipartite Graph and the Action of Largest Subgroup of Dihedral Group Dn on Invariance Markov Basis, n is a Multiple of 6

Husein Hadi Abbass, Hussein Salman Mohammed Hussein

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2576 - 2582

Unbiased Variance Estimators in System Reliability of Mixed Configuration Models

M. Reni Sagayaraj, A. Merceline Anita, A. Chandra Babu

Share this Article

Informative Article, Mathematics, Indonesia, Volume 4 Issue 3, March 2015

Pages: 2476 - 2479

Portfolio Selection with Fuzzy Downside Risk Model: A Numerical Study

Muslena Layla, Meiria Jolina Tarigan, Yulia Utami, Wilma Handayani

Share this Article
Top